# SDR QXEA9700878

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25231316
- Condition: Failed
- Location: Cabin
- Component: Dhav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD EMERGENCY EXIT LIGHT AT THE FORWARD EMERGENCY DOOR IS INOP.  REPLACED LAMP, OPERATIONAL CHECKS GOOD.
